advertisement
Question
Posted by: Carrie | 2005/07/18

Ongoing Prostatitis

Hi Doc,
My husband started bleeding when urinating and upon ejaculating - both with discomfort. Went to a urologist who put him on antibotics. A week after the antibotics was finished the bleeding started again. This went on for about 2 months. Then urologist then booked him in for a cystoscope (spelling may be wrong) and abdominal ultra sound. There were complications after the scope and my husband ended up in hospital for 4 days attached to a cathetor because he could not urinate. The doctor confimed the prostatis was still there, but also said he had a narrow bladder neck which made him prone to prostatitis. My husband was on antibotics for 2 and a half weeks, and 3 days after stopping them, starting gushing blood in his urine again, and then for 3 days after that there were clots in his urine (only first thing in the morning). Please can you maybe shed some light on this. We've contacted the urologist again who just tells us not to worry its not serious, but how can we not. It is not normal to be bleeding like this. Any help you can give would be greatly appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Carrie, I’m not sure where the bleeding is coming from, but I’ve had patients on antibiotics for a month before the prostatitis cleared up. Have you considered getting a second opinion from a different urologist? Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement